# SDR TSAA0026160

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10CT2100
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT - 286 - OGG-ITO - FLIGHT CREW EXPERIENCED A LEFT WING-BODY OVERHEAT LIGHT ON.  LIGHT WETN OUT AFTER LEFT BLEED SWITCH WAS TURNED OFF AND ISOLATION VALVE CLOSED.  CREW RETURNED TO OGG AFTER CONFERRING WITH DISPATCH THAT THERE WAS NO MAINTENANCE SUPPORT AVAILABLE IN ITO.  AIRCRAFT LANDED UNEVENTFULLY IN OGG.  REPLACED CLAMP AND RUBBER SEALS FROM NR 1 ENGINE AIRFILTER TO PURGE VALVE AIR DUCT.  VERIFIED OPERATIONS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
